Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 5 August 2014

ASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATE

Lei Wang1

Journal of Mathematics and Statistics, Volume 10, Issue 3, pp. 339–357 · doi.org/10.3844/jmssp.2014.339.357

6,985 accesses4,116 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

This study investigates the ruin probability of a renewal risk model with constant interest rate and by-claim parts. We assume that the claim size and the inter-arrival time satisfy a certain dependent structure with some additional assumptions on their distribution functions. In particular, we study the asymptotic behavior of P(R*δ´ (t, x) >x), which holds uniformly in a finite interval. In this way, we significantly extend the Li's result regarding the pairwise strong quasi-asymptotically independent random variables.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2014 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Wang, L. (2014). ASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATE. Journal of Mathematics and Statistics, 10(3), 339–357. https://doi.org/10.3844/jmssp.2014.339.357

Licence
© Science Publications
Issue
Volume 10, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
ASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATEJournal of Mathematics and Statistics · Volume 10, Issue 3 · pp. 339–357 · © Science PublicationsDownload